Maximum principle for mean-field jump-diffusion stochastic delay differential equations and its application to finance

Full text for this resource is not available from the Research Repository.

Shen, Y, Meng, Q and Shi, Peng (2014) Maximum principle for mean-field jump-diffusion stochastic delay differential equations and its application to finance. Automatica, 50 (6). 1565 - 1579. ISSN 0005-1098

Dimensions Badge

Altmetric Badge

Additional Information

Footnote: The material in this paper was not presented at any conference. This paper was recommended for publication in revised form by Associate Editor Qing Zhang under the direction of Editor Berç Rüstem.

Item type Article
URI https://vuir.vu.edu.au/id/eprint/29954
DOI https://doi.org/10.1016/j.automatica.2014.03.021
Official URL http://www.sciencedirect.com/science/article/pii/S...
Subjects Current > FOR Classification > 0101 Pure Mathematics
Current > FOR Classification > 1502 Banking, Finance and Investment
Current > Division/Research > College of Science and Engineering
Keywords stochastic delay differential equation; SDDE; optimality; stochastic optimal control problems; optimal control
Citations in Scopus 60 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login